Alert archive / Alabama / Severe Thunderstorm Warnings in 2009

Severe Thunderstorm Warning 116, NWS Mobile, AL

April 13, 2009Conecuh County, Covington County, Escambia County, Alabama

NWS Mobile, AL issued this severe thunderstorm warning at Apr 13, 2009, 5:42 AM CDT for Conecuh County, Covington County, Escambia County, Alabama. It was in force for 33 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 13, 2009, 5:42 AM CDT (10:42 UTC)
Expired
Apr 13, 2009, 6:15 AM CDT
In force
33 min
Issued by
NWS Mobile, AL
Area
Storm-based polygon

Counties Conecuh County, AL, Covington County, AL, Escambia County, AL

The radar

The Eglin Afb radar (KEVX), 112 km from the middle of the area, began a volume at 10:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 13, 6:16 AM CDTHAIL 0.5Carolina, ALDIME SIZE HAIL REPORTED IN CAROLINA.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 13, 2:33 AM CDTTornado WatchSPC7 hr

The nearest sounding before it

Birmingham, AL (KBMX), launched 00:00Z, 10.7 hours before the alert went out and 205 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 00:00Z on 2009-04-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 00:00Z on 2009-04-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 140 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1755 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
140 m²/s²
0-3 km storm-relative helicity
406 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KMOB 131042
SVRMOB
ALC035-039-053-131115-
/O.NEW.KMOB.SV.W.0116.090413T1042Z-090413T1115Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MOBILE AL
542 AM CDT MON APR 13 2009

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN CONECUH COUNTY IN SOUTH CENTRAL ALABAMA...
  WESTERN COVINGTON COUNTY IN SOUTH CENTRAL ALABAMA...
  NORTHEASTERN ESCAMBIA COUNTY IN SOUTH CENTRAL ALABAMA...

* UNTIL 615 AM CDT

* AT 538 AM CDT...THE NATIONAL WEATHER SERVICE INDICATED A LINE OF
  SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
  DAMAGING WINDS OVER 60 MPH.  THESE STORMS WERE ALONG A LINE
  EXTENDING FROM NYMPH TO 7 MILES SOUTHWEST OF BOYKIN...OR ALONG A
  LINE EXTENDING FROM 10 MILES SOUTH OF EVERGREEN TO 6 MILES
  NORTHEAST OF BREWTON...MOVING EAST AT 40 MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  BOYKIN BY 550 AM CDT...
  US 29 AND CR 43...PAUL AND BROOKLYN BY 555 AM CDT...
  COHASSETT BY 600 AM CDT...
  LOANGO BY 605 AM CDT...
  RED LEVEL AND PLEASANT HOME BY 610 AM CDT...
  RIVER FALLS AND BECK BY 615 AM CDT...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

THIS IS A DANGEROUS STORM IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS
RESULTING IN SERIOUS INJURY OR PROPERTY DAMAGE. PEOPLE OUTSIDE SHOULD
MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING AWAY FROM
WINDOWS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 AM CDT MONDAY MORNING
FOR SOUTHWESTERN ALABAMA AND NORTHWEST FLORIDA AND SOUTHEAST
MISSISSIPPI.

LAT...LON 3150 8644 3115 8654 3113 8698 3141 8696
TIME...MOT...LOC 1042Z 256DEG 33KT 3130 8689 3115 8694

$$
1 follow-up statement
000 
WWUS54 KMOB 131104
SVSMOB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
604 AM CDT MON APR 13 2009

ALC053-131112-
/O.CAN.KMOB.SV.W.0116.000000T0000Z-090413T1115Z/
ESCAMBIA AL-
604 AM CDT MON APR 13 2009

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN ESCAMBIA COUNTY
IS CANCELLED...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 AM CDT MONDAY MORNING
FOR SOUTHWESTERN ALABAMA AND NORTHWEST FLORIDA AND SOUTHEAST
MISSISSIPPI.

LAT...LON 3142 8669 3150 8644 3115 8654 3114 8669
TIME...MOT...LOC 1102Z 245DEG 36KT 3138 8661 3123 8666

$$

ALC035-039-131115-
/O.CON.KMOB.SV.W.0116.000000T0000Z-090413T1115Z/
COVINGTON AL-CONECUH AL-
604 AM CDT MON APR 13 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 AM CDT
FOR EXTREME EAST CENTRAL CONECUH AND NORTHWESTERN COVINGTON
COUNTIES...

AT 601 AM CDT...THE NATIONAL WEATHER SERVICE CONTINUED TO INDICATE A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY SIZE HAIL...
AND DAMAGING WINDS OVER 60 MPH.  THESE STORMS WERE ALONG A LINE
EXTENDING FROM RED LEVEL TO BECK...OR ALONG A LINE EXTENDING FROM 9
MILES NORTHWEST OF ANDALUSIA TO 12 MILES SOUTHWEST OF ANDALUSIA...
MOVING NORTHEAST AT 40 MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
  RIVER FALLS...CAROLINA AND BECK BY 610 AM CDT...
  GANTT BY 615 AM CDT...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY ON THE LOWEST
FLOOR OF A STURDY BUILDING...PREFERABLY IN AN INTERIOR HALLWAY OR A
ROOM SUCH AS A CLOSET OR BATHROOM.

HAIL UP TO PENNY SIZE HAS BEEN REPORTED 2 MILES NORTH OF DOWNTOWN 
BREWTON WITH THIS STORM. THIS IS A DANGEROUS STORM. SEEK SHELTER 
INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 AM CDT MONDAY MORNING
FOR SOUTHWESTERN ALABAMA AND NORTHWEST FLORIDA AND SOUTHEAST
MISSISSIPPI.

LAT...LON 3142 8669 3150 8644 3115 8654 3114 8669
TIME...MOT...LOC 1102Z 245DEG 36KT 3138 8661 3123 8666

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 13, 5:01 AM CDT, 41 minutes earlier.

Area forecast discussion, Apr 13, 5:01 AM CDT, 41 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
501 AM CDT MON APR 13 2009

.SHORT TERM...(TODAY THROUGH TONIGHT)A LARGE BAND OF SHOWERS AND
THUNDERSTORMS CONTINUE TO MOVE SLOWLY TO THE EAST AT AROUND 20
MPH...WITH A FEW EMBEDDED STRONG TO SEVERE THUNDERSTORMS MOVING
NORTHEAST AT 40 TO 50 MPH. A TORNADO WATCH #148 REMAINS IN EFFECT
FOR MOST OF THE COUNTY WARNING AREA THIS MORNING UNTIL 10:00 AM.
THIS SLOW MOVING LINE OF SHOWERS AND STORMS HAS A HISTORY OF
PRODUCING 4 TO 7 INCHES OF RAIN OVERNIGHT AS IT MOVED THROUGH AREAS
OF SOUTHEAST MISSISSIPPI AND SOUTHWEST ALABAMA. THIS LINE WILL
CONTINUE MOVING EASTWARD THROUGHOUT THE DAY WITH LIKELY TO
CATEGORICAL POPS SHIFTING EAST OF I-65. WENT A FEW DEGREES BELOW
GUIDANCE DUE TO CLOUDY SKIES THROUGHOUT THE DAY AND RAIN-COOLED AIR
MASS IN PLACE. 70+ POPS THIS EVENING WILL BE SOUTHEAST OF THE LINE
FROM ANDALUSIA TO ORANGE BEACH AL...WITH THE PRECIPITATION TAPERING
OFF TO ISOLATED ACROSS OUR WESTERN ZONES. SKIES WILL ALSO BEGIN TO
CLEAR FROM WEST TO EAST AFTER MIDNIGHT. /22

FOR TUESDAY THROUGH WEDNESDAY...AS A LOBE OF ENERGY SWINGS AROUND THE
BASE OF THE UPPER LOW OVER THE WESTERN OHIO RIVER VALLEY...THE FRONT
WHICH PASSED MONDAY NIGHT IS MOVED SOUTHEAST OF THE AREA...WITH A
DRIER AIRMASS MOVING OVER THE AREA. GFS MOS IS MAINTAINING A SMALL
CHANCE OF PRECIP AFTER 12Z TUESDAY...WHILST THE NAM HAS IT EAST OF THE
FA. LOOKING AT THE GFS QPF...THE 0.01 ISOPLETH IS WELL EAST OF THE
FA...SO HAVE LEANED TOWARDS THE NAMS MET MOS FOR THE MORNING PRECIP
TUESDAY MORN.

THE REST OF THE SHORT TERM IS DRY WITH SKIES CLEARING TUESDAY AS
SURFACE HIGH PRESSURE OVER THE PLAINS MEANDERS SLOWLY EASTWARD...TO
OVER THE MISS RIVER VALLEY BY WEDNESDAY MORN. REASON FOR THE SLOW
MOVEMENT IS THE SLOW EASTWARD PROGRESSION OF THE UPPER RIDGE OVER THE
PLAINS...AS AN UPPER SYSTEM ORGANIZES OVER THE NORTHWESTERN CONUS AND
SLIDES SOUTH ALONG THE EAST COAST TUESDAY INTO WEDNESDAY.

.LONG TERM...(WEDNESDAY NIGHT ON)AS THE WESTERN SYSTEM BEGINS TO
MEANDER EASTWARD LATE WEDNESDAY INTO WEDNESDAY NIGHT...UPPER AND LOW
LEVEL HIGH PRESSURE WORKS ITS WAY SLOWLY EAST. LOW LEVEL FLOW OFF THE
GULF SETS UP OVER THE SOUTHERN PLAINS WEDNESDAY NIGHT THROUGH
THURSDAY...WITH GFS ADVERTISING SHOWERS OF SOME DECENT SIGNIFICANCE
APPROACHING WESTERN BORDER OF THE FA FRIDAY NIGHT INTO SATURDAY AS
SOME ENERGY SWINGS AROUND THE SOUTH SIDE OF THE NOW WESTERN CENTRAL
PLAINS UPPER LOW. ECMWF IS A BIT MORE EASTWARD WITH THE QPF THIS
FIRST ROUND. SO IS THE ENSEMBLE MEAN...SO HAVE SPREAD PRECIP INTO
WESTERN ZONES FRIDAY INTO FRIDAY NIGHT.

AS THE MAIN DYNAMICS FROM THE UPPER LOW MOVE TOWARDS THE FA SATURDAY
INTO SATURDAY NIGHT...ANOTHER ROUND OF PRECIP IS EXPECTED LATER
SATURDAY THROUGH SUNDAY AHEAD OF A FRONT EXPECTED TO MOVE ACROSS THE
FA SUNDAY NIGHT. GUIDANCE IS ADVERTISING SOME WRAP-AROUND PRECIP OVER
THE NORTHERN HALF OF THE FA AFTER THE FRONTAL PASSAGE...SO HAVE
CONTINUED THE PRECIP INTO THE COMING WEEK.

&&

.AVIATION...IFR CEILING CONDITIONS EXPECTED THROUGH
MOST OF THE DAY...WITH A FEW STRONG THUNDERSTORMS WITH GUSTY WINDS
AND HEAVY RAIN OCCURRING NEAR OR OVER THE TAF SITES. THE
PRECIPITATION AND CLOUDS WILL CLEAR THE AREA FROM WEST TO
EAST...MAINLY AFTER MIDNIGHT. A MODERATE SOUTH SURFACE WIND WILL
BECOME MOSTLY NORTHWEST BY LATE TONIGHT. /22

&&

.MARINE...A WARM FRONT WILL CONTINUE TO MOVE NORTH OF THE COASTAL
WATERS TODAY WITH STRONG SOUTHERLY WINDS AROUND 20 KNOTS EXPECTED
THROUGHOUT THE DAY. SHOWERS AND THUNDERSTORMS WILL INCREASE OVER THE
MARINE AREA TODAY...WITH SOME THUNDERSTORMS BECOMING STRONG WITH
WIND GUSTS IN EXCESS OF GALE FORCE. A COLD FRONT WILL APPROACH THE
COASTAL WATERS FROM THE NORTHWEST THIS EVENING AND THE MOVE ACROSS
THE COASTAL WATERS AFTER MIDNIGHT. WINDS BECOME NORTHWESTERLY BEHIND
THE FRONT LATE TONIGHT AND DIMINISH SLIGHTLY DURING THE DAY ON
MONDAY BEFORE INCREASING AGAIN MONDAY EVENING THROUGH EARLY TUESDAY
MORNING. THE SMALL CRAFT ADVISORY HAS BEEN EXTENDED UNTIL 10:00 AM
TUESDAY. THE STRONG NORTHWESTERLY WILL SUBSIDE TUESDAY AS HIGH
PRESSURE BUILDS INTO THE REGION. WINDS BECOME EASTERLY ON THURSDAY
AND INCREASE THROUGH FRIDAY AS A LOW PRESSURE SYSTEM ADVANCES ACROSS
THE PLAINS. /22

&&

.FIRE WEATHER...DRIER AND SLIGHTLY COOLER AIR WILL MOVE OVER THE AREA
BEHIND A FRONT EXPECTED TO MOVE ACROSS THE FA MONDAY NIGHT INTO
TUESDAY. RH LEVELS IN THE CURRENT PACKAGE APPEAR TO BE LOW ENOUGH TO
WARRANT A WATCH FOR FL ZONES FOR TUESDAY AFTERNOON...SO WILL BE
ISSUING ONE. THE REST OF THE WEEK WILL SEE SEASONABLY WARM
TEMPS...WITH THE NORTHERLY LOW LEVEL FLOW SLOWLY TRANSITIONING TO
SOUTHEASTERLY BY FRIDAY. NEXT ROUND OF PRECIP IS EXPECTED TO MOVE
OVER THE AREA LATER IN THE COMING WEEKEND INTO THE COMING WEEK.

&&

.PRELIMINARY POINT TEMPS/POPS...
MOBILE      76  56  71  47  76 /  80  50  00  00  00
PENSACOLA   74  59  73  52  75 /  90  60  00  00  00
DESTIN      73  61  71  54  72 /  90  90  05  00  00
EVERGREEN   76  56  70  46  74 /  90  40  00  00  00
WAYNESBORO  80  53  70  40  75 /  40  50  00  00  00
CAMDEN      77  55  69  45  75 /  70  50  05  00  00

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
FL...FIRE WEATHER WATCH FROM NOON TUESDAY TO 7 PM TUESDAY FOR THE
     FOLLOWING ZONES: COASTAL ESCAMBIA...COASTAL OKALOOSA...
     COASTAL SANTA ROSA...INLAND ESCAMBIA...INLAND OKALOOSA...
     AND INLAND SANTA ROSA.

MS...NONE.
GM...SMALL CRAFT ADVISORY UNTIL 10 AM TUESDAY FOR THE FOLLOWING
     ZONES: COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20
     NM...COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT
     20 NM...MOBILE BAY...WATERS FROM DESTIN TO PENSACOLA FL
     FROM 20 TO 60 NM...AND WATERS FROM PENSACOLA FL TO
     PASCAGOULA MS FROM 20 TO 60 NM.

&&

22/16
Hazardous weather outlook, Apr 13, 5:30 AM CDT, 12 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOBILE AL
530 AM CDT MON APR 13 2009

ALZ051>064-FLZ001>006-GMZ630-650-655-670-675-MSZ067-075-076-078-
079-141200-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-
LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-MOBILE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-WAYNE-PERRY-
GREENE-STONE-GEORGE-
530 AM CDT MON APR 13 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL AND
SOUTHWEST ALABAMA...NORTHWEST FLORIDA...SOUTHEAST MISSISSIPPI AND
THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA...

.DAY ONE...TODAY THROUGH TONIGHT.

A LINE OF THUNDERSTORMS WILL CONTINUE TO MOVE ACROSS SOUTHEAST
MISSISSIPPI...SOUTHWEST ALABAMA...AND THE WESTERN FLORIDA PANHANDLE
INTO THE MORNING HOURS. ADDITIONAL SCATTERED THUNDERSTORMS ARE
EXPECTED TO DEVELOP OVER SOUTHEAST MISSISSIPPI IN THE AFTERNOON
AS A COLD FRONT ADVANCES INTO THE AREA.

THROUGHOUT THIS PERIOD...SOME OF THE THUNDERSTORMS COULD BE SEVERE
WITH DAMAGING WINDS AND LARGE HAIL BEING THE PRIMARY THREATS.  THERE
IS ALSO THE POTENTIAL THAT ISOLATED TORNADOES COULD ALSO FORM WITH
THE SEVERE STORMS.

SOUTHERLY WINDS AT 20 TO 25 KNOTS WILL LAST THROUGH TONIGHT...WITH
ROUGH SEAS TO NEAR 7 FEET OFFSHORE...CREATING A HAZARD FOR SMALL
CRAFT OPERATORS. IN ADDITION...THE STRONG SOUTHERLY WINDS AND LARGE
SPRING TIDES WILL MAINTAIN A HIGH RISK FOR DEADLY RIP CURRENTS IN
THE SURF ZONE AT AREA BEACHES.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

A COLD FRONT WILL MOVE EAST ACROSS THE CENTRAL GULF COAST REGION
LATE MONDAY NIGHT WITH A DRIER AIRMASS MOVING IN ACROSS THE REGION.
WINDS ACROSS THE MARINE AREA WILL SHIFT TO THE NORTHWEST FOLLOWING
THE COLD FRONTAL PASSAGE.  SMALL CRAFT ADVISORIES WILL LIKELY BE
REQUIRED LATE MONDAY NIGHT THROUGH TUESDAY.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL FOR
SEVERE WEATHER OPERATIONS MAY BE REQUIRED TODAY INTO TONIGHT.

In the hours before

Local storm report, Apr 12, 11:43 PM CDT, 5 hours 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
1143 PM CDT SUN APR 12 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1130 PM     HAIL             THOMASVILLE             31.91N 87.74W
04/12/2009  E0.25 INCH       CLARKE             AL   PUBLIC

&&
Local storm report, Apr 13, 12:17 AM CDT, 5 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
1217 AM CDT MON APR 13 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1122 PM     TSTM WND DMG     THOMASVILLE             31.91N 87.74W
04/12/2009                   CLARKE             AL   EMERGENCY MNGR

            12 TO 15 TREES DOWN ALONG GATES DRIVE NEAR HWY 5.

1122 PM     HAIL             THOMASVILLE             31.91N 87.74W
04/12/2009  E0.75 INCH       CLARKE             AL   EMERGENCY MNGR

            MULTIPLE REPORTS OF DIME TO PENNY SIZE HAIL IN
            THOMASVILLE.

&&

CACERES
Local storm report, Apr 13, 12:41 AM CDT, 5 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
1241 AM CDT MON APR 13 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1045 PM     TSTM WND DMG     FULTON                  31.79N 87.73W
04/12/2009                   CLARKE             AL   FIRE DEPT/RESCUE

            TREES DOWN NEAR HWY 43 AND SKYLINE ROAD. BROKEN GAS LINE
            DUE FROM UPROOTING OF TREES.

&&

CACERES
Local storm report, Apr 13, 1:05 AM CDT, 4 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
105 AM CDT MON APR 13 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1245 AM     FLASH FLOOD      FULTON                  31.79N 87.73W
04/13/2009                   CLARKE             AL   EMERGENCY MNGR

            THE FIRE DEPT AND POST OFFICE IN FULTON ARE REPORTED
            FLOODED. WATER IS COVERING THE RAILROAD TRACKS NEAR
            FULTON.

&&

CACERES
Local storm report, Apr 13, 3:08 AM CDT, 2 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
308 AM CDT MON APR 13 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0248 AM     FLASH FLOOD      WAYNESBORO              31.67N 88.65W
04/13/2009                   WAYNE              MS   LAW ENFORCEMENT

            SEVERAL ROADS ARE FLOODED IN WAYNESBORO. ALSO WATER
            COVERS PORTIONS OF OLD HWY 45.

0249 AM     FLASH FLOOD      RICHTON                 31.35N 88.94W
04/13/2009                   PERRY              MS   LAW ENFORCEMENT

            SEVERAL ROADS ARE REPORTED FLOODED IN RICHTON. WATER
            COVERS SEVERAL COUNTY ROADS INCLUDING HWY 42.

&&

CACERES

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 12, 9:51 PM CDTSevere Thunderstorm WarningMOBChoctaw, Washington39 min
Apr 12, 10:12 PM CDTTornado WarningMOBChoctaw33 min
Apr 12, 10:32 PM CDTSevere Thunderstorm WarningMOBChoctaw, Clarke, Washington58 min
Apr 12, 10:34 PM CDTTornado WarningMOBChoctaw, Clarke41 min
Apr 12, 11:17 PM CDTSevere Thunderstorm WarningMOBClarke, Monroe, Washington, Wilcox58 min
Apr 13, 12:06 AM CDTSevere Thunderstorm WarningMOBButler, Wilcox39 min
Apr 13, 12:55 AM CDTFlash Flood WarningMOBChoctaw, Clarke, Washington3 hr
Apr 13, 2:15 AM CDTSevere Thunderstorm WarningMOBButler, Crenshaw45 min
Apr 13, 2:35 AM CDTSevere Thunderstorm WarningMOBMobile40 min
Apr 13, 2:52 AM CDTSevere Thunderstorm WarningMOBClarke, Washington53 min
Apr 13, 3:00 AM CDTSevere Thunderstorm WarningMOBConecuh, Monroe45 min
Apr 13, 3:50 AM CDTFlash Flood WarningMOBBaldwin, Clarke, Mobile, Monroe, Washington3 hr
Apr 13, 4:16 AM CDTSevere Thunderstorm WarningMOBBaldwin, Escambia29 min
Apr 13, 4:36 AM CDTSevere Thunderstorm WarningMOBBaldwin, Escambia39 min
Apr 13, 4:44 AM CDTTornado WarningMOBEscambia21 min
Apr 13, 5:10 AM CDTSevere Thunderstorm WarningMOBConecuh, Escambia36 min
Apr 13, 6:27 AM CDTSevere Thunderstorm WarningMOBCovington33 min
Apr 13, 6:56 AM CDTSevere Thunderstorm WarningMOBCovington24 min
Apr 13, 7:05 AM CDTSpecial Marine WarningMOB40 min
Apr 13, 7:12 AM CDTFlash Flood WarningMOBBaldwin, Conecuh, Covington, Escambia, Mobile3 hr
Apr 13, 7:33 AM CDTSevere Thunderstorm WarningMOBBaldwin, Escambia42 min
Apr 13, 8:26 AM CDTSpecial Marine WarningMOB49 min
Apr 13, 8:35 AM CDTSevere Thunderstorm WarningMOBBaldwin, Mobile40 min
Apr 13, 9:10 AM CDTSevere Thunderstorm WarningMOBCovington50 min
Apr 13, 9:20 AM CDTFlash Flood WarningMOBCovington, Escambia115 min
Apr 13, 9:37 AM CDTSpecial Marine WarningMOB83 min
Apr 13, 9:53 AM CDTRiver Flood WarningMOBEscambia5 days
Apr 13, 10:41 AM CDTSpecial Marine WarningMOB79 min
Apr 13, 11:30 AM CDTRiver Flood WarningMOBMobile23 hr
Apr 13, 12:01 PM CDTSpecial Marine WarningMOB119 min
Apr 13, 2:03 PM CDTRiver Flood WarningMOBCovington, Escambia50 hr
Apr 13, 2:15 PM CDTSpecial Marine WarningMOB2 hr
Apr 13, 4:12 PM CDTSpecial Marine WarningMOB2 hr

Nearby

Severe Thunderstorm Warnings in Alabama, 2009Every severe thunderstorm warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.